# SDR YV3R2019080220156

- Difficulty date: July 29, 2019
- Submitted: August 2, 2019
- Operation: General aviation
- Aircraft: VH-EC
- Make and model: Robsin R22BETAII
- Aircraft serial: 4776
- Aircraft time: 495 hours
- Engine: Lyc O360J2A
- System (JASC): 7713 · Manifold Pressure (MP) Indicating
- Part: Gauge
- Part number: A6005
- Part serial: 200983
- Condition: Malfunctioned
- Location: Map
- Part time: 495 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED MANIFOLD PRESSURE ABSOLUTE GAGE P/N: A600-5 IS NOT READING CORRECTLY AND SLOW TO REACT.
